ITEM METADATA RECORD
Title: Asymptotics for polynomials satisfying a certain twin asymptotic periodic recurrence relation
Authors: de Andrade, EXL ×
Sri Ranga, A
Van Assche, Walter #
Issue Date: Dec-1999
Publisher: International Press
Series Title: Methods and Applications of Analysis vol:6 issue:4 pages:535-548
Abstract: In this paper polynomials satisfying a certain twin asymptotic periodic recurrence relation are considered. The asymptotic behaviour of the ratio of contiguous polynomials and their limiting zero distributions are analyzed. Finally, the L-orthogonality relation associated with the twin periodic recurrence relation is given.
ISSN: 1073-2772
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.